# SDR NACA2022012700001

- Difficulty date: January 27, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 106 hours, 18,837 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAULT ON START ATTEMPT IN KMIA X2. ACCOMPLISHED FIM 49-11-FT-958 RESET APU/ECU OPS CHECK GOOD. PER AMM 49-11-00
